MAUDE Adverse Event Report: INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (4F, 1.5-4.5MM); SCAFFOLD, DISSECTION REPAIR

INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (4F, 1.5-4.5MM); SCAFFOLD, DISSECTION REPAIR
Model Number 154150041
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
The tack endovascular system (tes) was used in a peripheral procedure.During use, the tes got stuck on a 0.014" non-philips guidewire and had to be removed as a system.An extended balloon was used to complete the procedure.No patient injury reported.This product problem is being submitted due to removal as a system.There is potential for harm if it were to recur.
 
Additional Manufacturer Narrative
Block a: the patient's dob or age at time of event, sex, gender, weight, ethnicity, and race are unknown.Block b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.Block h3: the tes device was returned for evaluation.Visual inspection found no unusual characteristics of the device.During functional testing, a laboratory 0.014" guidewire was used, but was unable to insert through the device due to an occluded inner lumen.When attempting to deploy the tacks, the outer sheath was stuck and did not move as the pusher shaft was being pushed.The outer sheath was pushed back manually, then it was able to move by using the pusher shaft.The tacks deployed but possible dried contrast was observed on the distal tip.In order to attempt insertion of the guidewire into the lumen of the remaining shaft, the distal tip was cut to remove the occlusion.However, the tip was distorted from being cut and the guidewire was unable to advance without kinking the shaft due to resistance noted.Block h6: the root cause could not be established due to the inability to advance the guidewire during the functional testing.A review of the lhr and manufacturing process could not confirm a cause related to design and/or process failure.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
TACK ENDOVASCULAR SYSTEM (4F, 1.5-4.5MM)
Common Device Name
SCAFFOLD, DISSECTION REPAIR
Manufacturer (Section D)
INTACT VASCULAR, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
INTACT VASCULAR, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
ana tan
5905 nathan lane north
plymouth, MN 55442
858720-4037
MDR Report Key19671664
Report Number3012608866-2024-00018
Device Sequence Number17855297
Product Code QCT
UDI-Device Identifier00863328000196
UDI-Public(01)00863328000196
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2024
Device Model Number154150041
Device Catalogue Number154150041
Device Lot Number301643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASAHI: 0.014" MONGO GUIDEWIRE; UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: INTRODUCER SHEATH
Patient SexUnknown